# SDR AALA201708239041

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 64,114 hours, 8,028 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW WILL NOT OPEN.  ADJUSTED WINDOW IAW AMM 56-11-02.  OPERATIONAL CHECKED GOOD.
